Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Erectile dysfunction after meatoplasty, semen takes time to appear after orgasm

User rating for this question
Very Good
Answered by
Practicing since : 1995
Answered : 41 Questions
Question
Erectile dysfunction after meatoplasty causing great unhappiness.
I never thought to ask the urologist about it before the operation, and he didn't warn me of the possibility of erectile dysfunctiion. If that's what I have. (I can't see how I've suddenly become a eunuch after 2 years of no sex prior to the op - I still had nocturnal erections.) And I'm sure it has nothing to do with my age (67). I've always been a highly sexually active, fit, sportsman, and my new partner and I are wonderfully compatible sexually. Or would be.
Now when she manages to masturbate me (I'm never hard enough to enter her), my sperm takes 2 or 3 seconds to appear after my orgasm. This is really weird, and makes me think there's some sort of blockage, a twist in my canal or something, inhibiting both my ejaculation and the blood attempting to fill my penis.
Desperate for answers. I haven't yet told the urologist about this.
Posted Mon, 21 May 2012 in Erectile Dysfunction
 
 
Answered by Dr. Vineet Malhotra 1 hour later
Hello,
Thanks for the query

Meatoplasty can result in splaying of the stream or occasionally a re-stenosis at the meatus which may result in lower erectile dysfunction secondary to these symptoms.
However, this is uncommon and your erectile dysfunction is more likely pre-existing.
Mere occurrence of nocturnal erections cannot measure the quality of erections and hence it is possible that you may have developed some dysfunction over a period of time.
The urinary/seminal passage is separate from the one which fills with blood during an erection and therefore the blockage of the urinary passage will have no direct impact on the erection.
If you have any urinary symptoms,please consult your urologist, who should be able to rectify your condition. Alternatively, he can prescribe you medication to rectify the erectile dysfunction.

I hope I have answered your query.
I will be happy to answer any follow-up queries that you may have.

Wishing you good health
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Follow-up: Erectile dysfunction after meatoplasty, semen takes time to appear after orgasm 1 hour later
Thank you for that answer, which was quite clear.
I have no urinary tract symptoms at all. But I remain puzzled by the delay in ejaculation I described. Never before has there been such a time lapse between the experience of orgasm and the appearance of semen. In less than two years it has ceased to spurt out as before, making me wonder about a blockage of some sort.

Finally, what are the dangers, if any, of viagra?
Thank you.
 
 
Answered by Dr. Vineet Malhotra 14 hours later
Hello,
Thanks for writing back.
I would advise you to get a uroflowmetry test and a urine test. Any obstruction in the urethra or retrograde ejaculation (passage of semen into the bladder) should be ruled out and the uroflowmetry will help us do precisely that.
Sidenafil is usually a safe medication and contraindicated for use with nitrates( vaso dilators that are frequently used in patients with angina). It should be used with caution in cardiac patients.
It has mild side effects in the form of running nose and occasionally mild blurring of vision. You may consult your urologist for the same.
I hope I have answered your query
If you are satisfied with the answer, please close the discussion

Wishing you good health
Dr Vineet Malhotra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor